# SDR ASAA2014022607002

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 12,346 hours, 3,701 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM IS NOT DISPLAYED ON ACARS MENU, MFDU.  ACFT GROUNDED.  IAW FIM 23-15, TASK 801, CYCLED SATSOM POWER C/B SATCOM PROMPT RETURNED TO MCDU.
